Well just now finishing up with my trial. 1/2 mg did nothing, moved it up to 2 mg still the same, then bumped it to 4 mg a day at this dose I have to say I noticed some improvment in visual symtoms and I expierenced a cleaner more organized thought. However I'm all out now and inositol triphospahte is so expensive. I would have liked to see where it would have taken me if I could have contiued though. I would definetly say calcium channels plays a role in this, how much remains to be seen.
I am pretty much sure that if they do it on me, it won't work. It is a mistake to assume that the right side is the treatment. I have all the results of someone who has depersonalization, and it is the other way around or belateral. PET, MRI, fEEG, EEG. The side should be choosen based on the results of testing, not just per protocol.
why would you asume it's the other way around? the right side of the brain is asociated with emotional processing, imagination and apreaciaten of music and visual stimuly.
well I just got my inositol triphosphate I had to ask my buddys in the science lab at my university if they could get the lab to pay for it as it was over $1500 for just 20 mg! I am hopeing that this stuff is just potent at less then MG dosages (some medicines are). I'm starting tomorrow and probably wont post anything back here for a few more days atleast. starting dosage I'm going with is 1/2 mg and working up from there. Wish me luck!
"None that I know of at the moment but you could try cutting back on foods that contain arginine"
Just found out that the amino acid L-lysine may help reduce nitric oxide since it's supposed to be like a natural opposite of arginine.
Yea upon doing some quick resesrch I think your right, it doesn't block it directly but it preventents the body from absorbing it. I don't think diet changes will help much though because it apears for almost every food that has lysine in it they also have arginine to verying levals. A lysine supplemnt would probably be required.
There's a catch-22. Dopamine helps with fatigue / focus, but too much causes adverse effects which in turns fuels the anxiety and the depersonalization even further. I think 5htp is good for depression / anxiety, but it can also give off a numbing side-effect if taken in too high of doses. Every person's chemistry is different, so what one can manage the other may night.
I really wish they would create a medication that would attack all 3 important neurotransmitters besides the older Tricyclic Antidepressants that come with a dictionary of side-effects.
It's a common missconception that dopamine can cause anxiety, this stems from the fact that stimulents can cause anxiety in susceptible users, but really it is the norepinephrine effect of the stimulent that does this not the dopamine.